MathSciNet Relay Station
MathSciNet bibliographic data
MR3063173 90C34 (90C46)
Kanzi, Nader Lagrange multiplier rules for non-differentiable DC generalized semi-infinite programming problems. J. Global Optim. 56 (2013), no. 2, 417–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement